# SDR REXA98106

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: EVCTA465A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE SMELL IN CABIN.  REMOVED AND REPLACED LEFT RECIRC FAN.  (M)
